Open Access
Translator Disclaimer
2013 Hopf Bifurcation Analysis for a Computer Virus Model with Two Delays
Zizhen Zhang, Huizhong Yang
Abstr. Appl. Anal. 2013(SI41): 1-18 (2013). DOI: 10.1155/2013/560804

Abstract

This paper is concerned with a computer virus model with two delays. Its dynamics are studied in terms of local stability and Hopf bifurcation. Sufficient conditions for local stability of the positive equilibrium and existence of the local Hopf bifurcation are obtained by regarding the possible combinations of the two delays as a bifurcation parameter. Furthermore, explicit formulae for determining direction of the Hopf bifurcation and stability of the bifurcating periodic solutions are obtained by using the normal form method and center manifold theory. Finally, some numerical simulations are presented to support the theoretical results.

Citation

Download Citation

Zizhen Zhang. Huizhong Yang. "Hopf Bifurcation Analysis for a Computer Virus Model with Two Delays." Abstr. Appl. Anal. 2013 (SI41) 1 - 18, 2013. https://doi.org/10.1155/2013/560804

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34169
MathSciNet: MR3129336
Digital Object Identifier: 10.1155/2013/560804

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top